# SDR DALA2019070404032

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FRAME STA:889 AND STR:26L AT AFT CARGO COMPARTMENT. CORROSION LEVEL 2, FRAME STA:889 AND STR: 26L WAS REPAIRED PER SRM 53-20-07-2R PROCEDURE 3, FIGURE 201 (SHEET 7). MAINTENANCE REQUIREMENTS ARE THE FOLLOWING. PERFORM VISUAL INSPECTION INITIAL AT 25,000 CYCLES AND REPETITIVE VISUAL INSPECTION EACH 6,500 CYCLES. PER SRM 53-20-07-2R PROCEDURE 3 PARAGRAPH 6. (LP1153231)
